# SDR SIMA200527706

- Difficulty date: September 29, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME 68 WAS FOUND CRACKED AT THE BAGGAGE DOOR STAY ROD HOLDER CUP BRACKET.  PERFORMED CUT OUT OF FRAME 68 TO REMOVE THE DAMAGE.  FABRICATED AN ANGLE SPLICE AFT AND ONE FOR FORWARD.  FABRICATED A CUP SUPPORT.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/5216A, DATED SEPT 21, 2005.  (M)
